# SDR IPXA2021100774702

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 79,311 hours, 17,298 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Part number: 60299
- Part serial: 0621RP
- Condition: None
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ASLIDE AT RT DOOR DEPLOYED PILOT PULLED EMERGENCY ARMED BUSTED OF DISARM HANDLEREPLACED SLIDE RAFT ASSY AS PER AMM25-61-15-401 SERVICED R1 DOOR PNEUMATIC BOTTLE AS PERAMM12-25-04-600-801. R1 DOOR WORKS NORMAL. CHECKS OK. PN ON/OFF-60289-115 SN ON-0679RP OFF-0621RP IPC25-61-05-01-80R
